# SDR HNAA2010020400020

- Difficulty date: January 29, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8314
- Aircraft serial: 274
- Aircraft time: 37,652 hours, 43,818 cycles
- Engine: Pwa PW123
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE USING THE ENG BLEEDS THERE WAS A CHEMICAL ODOR THROUGHOUT THE ACFT.  NO SMOKE OR MIST WAS SEEN.  GROUND RAN BOTH ENGINES CYCLING THE BLEEDS ON SEPARATE AND TOGETHER. NO CHEMICAL ODOR. EVALUATION FLIGHT WAS SATISFACTORY.
